Alert archive / Vermont / Flash Flood Warnings in 2013
Flash Flood Warning 23, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at Jun 30, 2013, 5:47 PM EDT for Windham County, Vermont. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2013, 5:47 PM EDT (21:47 UTC)
- Expired
- Jun 30, 2013, 8:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Windham County, VT
The radar
The Albany radar (KENX), 131 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.8 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 860 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
994
WGUS51 KALY 302147
FFWALY
VTC025-010045-
/O.NEW.KALY.FF.W.0023.130630T2147Z-130701T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
547 PM EDT SUN JUN 30 2013
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN WINDHAM COUNTY IN SOUTHERN VERMONT...
THIS INCLUDES THE CITIES OF...TOWNSHEND...BRATTLEBORO...
* UNTIL 845 PM EDT
* AT 543 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA. RADAR
ESTIMATES OF ONE TO TWO INCHES OF RAINFALL HAVE FALLEN ACROSS THE
WARNED AREA WITH AN ADDITIONAL ONE TO TWO INCHES OF RAINFALL
POSSIBLE AS THUNDERSTORMS CONTINUE TO REDEVELOP OVER THE SAME
AREAS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WESTMINSTER...BRATTLEBORO AND NEWFANE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV...ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV OR TWITTER
@NWSALBANY.
&&
LAT...LON 4306 7246 4300 7244 4297 7247 4296 7252
4290 7252 4288 7255 4281 7254 4276 7246
4272 7247 4274 7289 4310 7276 4311 7243
4308 7243
$$
IRL1 follow-up statement
294
WGUS71 KALY 302343
FFSALY
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
743 PM EDT SUN JUN 30 2013
VTC025-302352-
/O.CAN.KALY.FF.W.0023.000000T0000Z-130701T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WINDHAM VT-
743 PM EDT SUN JUN 30 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHERN WINDHAM
COUNTY...
THE THUNDERSTORMS HAVE MOVED OUT OF THE AREA AND ONLY LIGHT RAIN IS
EXPECTED THROUGH 8 PM. HEAVY RAINFALL HAS RUN OFF INTO CREEKS AND
STREAMS.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV...ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV OR TWITTER
@NWSALBANY.
LAT...LON 4306 7246 4300 7244 4297 7247 4296 7252
4290 7252 4288 7255 4281 7254 4276 7246
4272 7247 4274 7289 4310 7276 4311 7243
4308 7243
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 4:17 PM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jun 30, 4:17 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
417 PM EDT SUN JUN 30 2013
.SYNOPSIS...
AN ELONGATED TROUGH IN THE MID LEVELS OF THE ATMOSPHERE AND A
DIFFUSE STATIONARY FRONT REMAIN ACROSS THE NORTHEAST. WEAK UPPER
IMPULSES SHOULD RIDE UP ALONG IT TO PRODUCE BOUTS OF SHOWERS AND
THUNDERSTORMS AGAIN INTO THIS EVENING. SLIGHTLY STRONGER IMPULSES
LOOK TO BRING MORE IN THE WAY OF SHOWERS AND STORMS MONDAY AND
TUESDAY WHICH COULD CONTAIN LOCALLY HEAVY RAINFALL. WITH
TIME...THIS TROUGH WILL ACTUALLY MOVE WEST AS HIGH PRESSURE BUILDS
IN FROM THE ATLANTIC OCEAN WHICH SHOULD SUPPRESS CONVECTION A
LITTLE.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
...FLASH FLOOD WATCH HAS BEEN ISSUED...
COVERAGE OF SHOWERS AND THUNDERSTORMS INCREASING IN AREAS ALONG
AND SOUTH OF THE CAPITAL DISTRICT TO THE MA/VT BORDER AND SOME
LOCALIZED FLASH FLOODING POSSIBLE UNTIL THIS EVENING WHEN CURRENT
ACTIVITY SHOULD DISSIPATE. NOT ADDRESSING THE CURRENT SCATTERED
FLASH FLOODING IN FLASH FLOOD WATCH THAT GOES INTO EFFECT TOMORROW
MORNING TO AVOID CONFUSION OF A SHORT FUSE WATCH FOR A FEW HOURS
AND SEPARATE WATCH BEGINNING TOMORROW MORNING. PLEASE SEE FFAALY
FOR THE DETAILS. AGAIN...CURRENT MORE ISOLATED/SCATTERED FLASH
FLOOD POTENTIAL SHOULD END THIS EVENING...AND THE MORE WIDESPREAD
ORGANIZED THREAT OF FLASH FLOODING SHOULD BEGIN TOMORROW MORNING.
LOWS TONIGHT IN THE 60S TO AROUND 70.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
ATMOSPHERIC RIVER OF HIGH PWATS HAS BEEN IN PLACE JUST OFFSHORE
FOR THE PAST COUPLE OF DAYS AND WILL BE DRIFTING NORTHWEST OVER
THE NEXT COUPLE OF DAYS AS UPPER RIDGING IN THE ATLANTIC
STRENGTHENS AND BUILDS INTO OUR REGION. SATELLITE BLENDED
TOTAL PWAT AND PERCENT OF NORMAL PWAT SHOWS SUPER SATURATED RIVER
OF AIR JUST OFFSHORE. UPPER ENERGY ON THE SOUTHEASTERN U.S. SHOULD
TRACK NORTH AND NORTHEAST...ALONG WITH UPPER JET DIVERGENCE AND
GRADUAL CONVERGENCE BETWEEN NORTHERN STREAM ENERGY IN CANADA AND
THE BUILDING ATLANTIC RIDGE. THIS SQUEEZING OF THE MOISTURE LADEN
ATMOSPHERIC RIVER SHOULD INCREASE THE POTENTIAL FOR A WIDESPREAD
HEAVY RAIN ACROSS THE REGION...WITH SCATTERED CONVECTION PRODUCING
AREAS OF POTENTIAL FLASH FLOODING.
INCREASING CONSENSUS FROM GUIDANCE AND ENSEMBLES FOR PWAT IN THE
2-3 SD ABOVE NORMAL RANGE...ALTHOUGH THE BEST LOW LEVEL JET
CONVERGENCE COULD BE SOUTH AND WEST OF THE REGION...THERE SHOULD
BE SOME CONVERGENCE IN A BROAD NORTHERN EDGE OF LOW LEVEL JET
ENERGY. THERE SHOULD BE SOME DIRECTIONAL CONVERGENCE WHERE WINDS
COULD BE TURNING IN PROXIMITY TO A LOW LEVEL TROUGH OR LOW
PRESSURE CENTER OVER EASTERN AND CENTRAL NY.
ALL THIS ADDS UP TO MORE RAIN IN OUR AREA WHERE SOILS ARE ALREADY
SATURATED SO THIS SITUATION SHOULD BE CLOSELY MONITORED.
FLOODING SHOULD NOT HAPPEN EVERYWHERE BUT LOCALIZED FLOODING COULD
BE QUITE THREATENING...AGAIN LOCALIZED...SO ALL INTERESTS SHOULD
KEEP UP WITH THE LATEST FORECASTS AS WE GRADUALLY ZERO IN ON AREAS
WITH THE GREATEST THREATS.
TEMPERATURES WITH ALL THE WET WEATHER SHOULD BE IN THE 70S TO
AROUND 80 MONDAY AND TUESDAY...WITH A FEW DEGREES WARMER ON
WEDNESDAY WITH SOME POTENTIAL BREAKING UP OF THE CLOUDS. LOWS EACH
NIGHT IN THE 60S TO AROUND 70.
IN REFERENCE TO THE BEAVER DAM FAILURE IN SCHOHARIE COUNTY...SEE
FLASH FLOOD STATEMENTS FOR THE LATEST INFORMATION.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
THE UNSETTLED PATTERN WILL CONTINUE THROUGH SATURDAY. MODEL
GUIDANCE INDICATING THERE WILL BE THE THREAT OF SHOWERS AND
THUNDERSTORMS WITH SOUTHWESTERLY FLOW DURING THE EXTENDED PERIOD.
THIS IS IN PART DUE TO THE CLASHING OF THE HIGH PRESSURE OFF THE
ATLANTIC AND THE TROUGH OVER THE MID WEST. THIS WILL CREATE A
CHANCE OF CONVECTION EACH DAY WITH HEATING AND INSTABILITY. EACH
DAY WILL NOT BE A WASH OUT BY ANY MEANS. WITH THE DAY TIME
HEATING...THERE IS A CHANCE TO POP SHOWERS AND OR THUNDERSTORMS
DURING THE PEAK HEATING HOURS.
POPS WILL GRADUALLY DECREASE BY SATURDAY AND SUNDAY. THE HIGH
PRESSURE WILL MOVE FURTHER WESTWARD. THE CENTER OF THE HIGH SHOULD
REACH A POSITION JUST OFF THE EAST COAST.
HIGHS DURING THE EXTENDED PERIOD WILL BE IN THE MID TO UPPER 80S.
BY THE WEEKEND...THERE IS A CHANCE OF BREAKING 90 AS THE HIGH MOVES
FURTHER WESTWARD. LOWS WILL BE GENERALLY BE IN THE 60S.
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
VFR CONDITIONS SHOULD PREVAIL THROUGH THE REMAINDER OF THE AFTERNOON
BEFORE A RETURN TO MVFR CONDITIONS AS RAIN OVERSPREADS TAF SITES BY
MONDAY MORNING.
THIS AFTERNOON...EXCEPT FOR MVFR FLYING CONDITIONS ASSOCIATED WITH
SCATTERED SHOWERS/THUNDERSTORMS EXPECT VFR CONDITIONS AT ALL TAF
SITES. DUE TO SCATTERED NATURE OF CONVECTION...HAVE GONE WITH VCSH
AT THIS TIME AND WILL AMEND AS NEEDED.
TONIGHT INTO MONDAY...LATE TONIGHT A MORE ORGANIZED AREA OF SHOWERS
WILL SPREAD FROM SOUTH TO NORTH ASSOCIATED WITH AN UPPER-LEVEL
IMPULSE APPROACHING FROM THE WEST. EXPECT ALL TAF SITES TO BECOME
MVFR BY 12Z MONDAY. DEPENDING ON THE INTENSITY ON THE SHOWERS TAF
SITES MAY EVEN DROP TO IFR LATE IN THE TAF PERIOD BUT CONFIDENCE IN
THAT SCENARIO IS LOW AT THIS TIME.
SURFACE WINDS WILL BECOME SOUTH OR SOUTHWEST TODAY AT 8 KTS OR
LESS...THEN LIGHT AND VARIABLE TONIGHT AND BECOMING SOUTHERLY
GENERALLY LESS THAN 10 KNOTS MONDAY.
OUTLOOK...
MON-FRI...VFR/MVFR. CHC -SHRA/-TSRA. POSSIBLE LATE NIGHT AND OR
EARLY MORNING FOG/LOW STRATUS WITH MVFR/IFR.
&&
.FIRE WEATHER...
NO FIRE WEATHER ISSUES AT THIS TIME DUE TO PERSISTENT WET
CONDITIONS.
SCATTERED SHOWERS AND THUNDERSTORMS SHOULD BECOME MORE NUMEROUS
ON MONDAY AND TUESDAY. SOME OF THESE COULD CONTAIN HEAVY
RAINFALL...ESPECIALLY MONDAY AND TUESDAY.
THE RH WILL REMAIN ELEVATED...NEARLY 100 PERCENT EVERY
NIGHT...DROPPING TO NO LOWER THAN 50-75 PERCENT EACH AFTERNOON.
&&
.HYDROLOGY...
PLEASE REFER TO FLOOD WARNINGS FOR THE LATEST INFORMATION ON THE
FLOODING IN AND AROUND THE MOHAWK RIVER...AND THE BEAVER DAM
FAILURE IN SCHOHARIE COUNTY.
TWO MID LEVEL DISTURBANCES SHOULD BRING A MORE WIDESPREAD ROUND OF
SHOWERS AND THUNDERSTORMS ON MONDAY AND TUESDAY.
RIGHT NOW WE HAVE AVERAGE RIVER BASIN FORECASTS RANGING FROM 1 TO
3 INCHES WITH THE HIGHEST AMOUNTS IN THE EASTERN CATSKILLS
NORTHEAST THROUGH WESTERN NEW ENGLAND AND LESS IN THE WESTERN
MOHAWK VALLEY AND SOUTHERN ADIRONDACKS. HOWEVER...IT IS A GOOD
BET THERE WILL BE A GREAT DEAL OF VARIATION OF RAINFALL AMOUNTS
THROUGH THIS TIME FRAME. ANY TRAINING OR BACKBUILDING
THUNDERSTORMS OVER THE WET GROUND COULD CAUSE PONDING OF WATER OR
EVEN LOCALIZED FLOODING ANY TIME THROUGH TUESDAY WITH THE CHANCES
INCREASING THROUGH THE PERIOD. LOCALLY HEAVIER RAINFALL COULD
EXCEED 4 INCHES THROUGHOUT THIS PERIOD.
THIS RAINFALL COULD NOT ONLY BRING FLASH FLOODING BUT COULD CAUSE
RISES ON SOME MAJOR STEM RIVERS.
THERE STILL THE POTENTIAL FOR MORE SHOWERS AND THUNDERSTORMS ON A
SCATTERED BASIS WEDNESDAY THROUGH FRIDAY BUT HEAVY RAINFALL ON THESE
DAYS SHOULD BE MUCH MORE LOCALIZED.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLASH FLOOD WATCH FROM MONDAY MORNING THROUGH TUESDAY MORNING
FOR CTZ001-013.
NY...FLASH FLOOD WATCH FROM MONDAY MORNING THROUGH TUESDAY MORNING
FOR NYZ032-033-038>043-047>054-058>061-063>066-082>084.
MA...FLASH FLOOD WATCH FROM MONDAY MORNING THROUGH TUESDAY MORNING
FOR MAZ001-025.
VT...FLASH FLOOD WATCH FROM MONDAY MORNING THROUGH TUESDAY MORNING
FOR VTZ013>015.
&&
SYNOPSIS...NAS
NEAR TERM...NAS
SHORT TERM...NAS
LONG TERM...VTK
AVIATION...VTK/IRL
FIRE WEATHER...NAS
HYDROLOGY...HWJIV/NASHazardous weather outlook, Jun 30, 4:27 PM EDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 427 PM EDT SUN JUN 30 2013 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-011100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 427 PM EDT SUN JUN 30 2013 ...FLASH FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING WITH HEAVY RAIN...LOCALIZED FLASH FLOODING...SMALL HAIL AND FREQUENT LIGHTNING. THUNDERSTORMS ARE EXPECTED TO TRACK TO THE NORTHEAST AROUND 25 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO FORWARD ANY REPORTS OF HEAVY RAINFALL...FLOODING...WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER SERVICE VIA TELEPHONE OR INTERNET.
In the hours before
Local storm report, Jun 30, 5:15 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
515 PM EDT SUN JUN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLOOD 2 N WALLKILL 41.64N 74.16W
06/30/2013 ULSTER NY EMERGENCY MNGR
SEVERAL ROADS WERE DOWN TO A SINGLE PASSING LANE.
&&
EVENT NUMBER ALY1300291
BGMLocal storm report, Jun 30, 5:19 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
519 PM EDT SUN JUN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM FLOOD 2 NW GARDINER 41.70N 74.18W
06/30/2013 ULSTER NY TRAINED SPOTTER
TWO INCHES OF WATER OVER ROUTE 44 55
&&
EVENT NUMBER ALY1300292
BEWSpecial weather statement, Jun 30, 5:21 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
521 PM EDT SUN JUN 30 2013
NYZ039-082-302145-
SOUTHERN FULTON NY-NORTHERN FULTON NY-
521 PM EDT SUN JUN 30 2013
...A STRONG THUNDERSTORM IN
FULTON COUNTY IN EASTERN NEW YORK...
AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS
AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS
LOCATED 7 MILES NORTHWEST OF EPHRATAH...OR ABOUT 13 MILES EAST OF
LITTLE FALLS...AND MOVING EAST AT 30 MPH.
THE THUNDERSTORM WILL BE NEAR...
CAROGA LAKE PUBLIC CAMPGROUND BY 530 PM EDT
GLOVERSVILLE AND JOHNSTOWN BY 540 PM EDT
MAYFIELD AND 7 MILES WEST OF BROADALBIN BY 545 PM EDT
IN ADDITION TO LARGE HAIL AND STRONG WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 4321 7461 4319 7414 4298 7416 4298 7440
4299 7454 4305 7468
TIME...MOT...LOC 2121Z 282DEG 24KT 4308 7456
IRLLocal storm report, Jun 30, 5:25 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
525 PM EDT SUN JUN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLOOD PLEASANT VALLEY 41.75N 73.82W
06/30/2013 DUTCHESS NY COUNTY OFFICIAL
LOCALIZED STREET FLOODING.
&&
EVENT NUMBER ALY1300293
BGMLocal storm report, Jun 30, 5:30 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
530 PM EDT SUN JUN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG 2 NNE LITTLE FALLS 43.07N 74.84W
06/30/2013 HERKIMER NY TRAINED SPOTTER
SEVERAL SMALL TREES AND LIMBS DOWN BLOCKING BURRELL
ROAD.
&&
EVENT NUMBER ALY1300294
BEWLocal storm report, Jun 30, 5:38 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
538 PM EDT SUN JUN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM FLASH FLOOD CASTLETON-ON-HUDSON 42.53N 73.75W
06/30/2013 RENSSELAER NY BROADCAST MEDIA
MAIN STREET FLOODING WITH PEOPLE TRAPPED IN VEHICLES.
WATER RESCUE IS ONGOING.
&&
EVENT NUMBER ALY1300295
BGMThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 3:32 PM EDT | Flash Flood Watch | ALY | Bennington, Windham | 56 hr |
| Jun 30, 4:26 PM EDT | Areal Flood Advisory | ALY | Bennington, Windham | 3 hr |
Nearby
Flash Flood Warnings in Vermont, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.